Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 10, Issue 4, Pages 241-252
http://dx.doi.org/10.1080/17486700802517518
Original Article

Correlation between Animal and Mathematical Models for Prostate Cancer Progression

1Department of Mathematics and Statistics, Arizona State University, Tempe, AZ, USA
2Department of Biology, Boise State University, Boise, ID, USA
3Department of Mathematics and Computer Science, University of Warmia and Mazury, Olsztyn, Poland
4Department of Mathematics, Boise State University, Boise, ID, USA

Received 26 October 2007; Accepted 30 May 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Z. Jackiewicz, C. L. Jorcyk, M. Kolev, and B. Zubik-Kowal, “Correlation between Animal and Mathematical Models for Prostate Cancer Progression,” Computational and Mathematical Methods in Medicine, vol. 10, no. 4, pp. 241-252, 2009. https://doi.org/10.1080/17486700802517518.